# SDR SWIA95792

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 12041127001
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT  MAIN GREEN 'A' LIGHT WILL NOT EXTINGUISH WITH LANDING GEAR UP.  RETURNED TO FIELD.  INSTALLED NEW LEFT MAIN A DOWN PROX SENSOR, SWUNG GEAR.  OPS CHECKS GOOD.
